SYMEN 30mg|5ml Syrup 120ml

 17.00

Ammonium Chloride:30mg/5ml + Menthol:0.98mg/5ml + Diphenhydramine:8mg/5ml + Aminophylline:32mg/5ml | Expectorants

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 30mg/5ml
Drug Form : Syrup
Pack Size : 120ml

Alternate brands of SYMEN 30mg|5ml Syrup 120ml

Brand Name Price Savings
STANDRYLLIN 30mg|5ml Dry Suspension 120ml  17.00 You can save 0
XATUS 30mg|5ml Syrup 120ml  25.00 You will pay -8 more
KUFLIN 30mg|5ml Syrup 120ml  17.00 You can save 0
BRETHONIL 30mg|5ml Syrup 60ml  0.00 You can save 17
BRETHONIL 30mg|5ml Syrup 100ml  0.00 You can save 17
List of alternate brands

Manufactured / Marketed By : SYNCHRO Product Form : SyrupPack Size : 120mlIngredients : Ammonium Chloride:30mg/5ml + Menthol:0.98mg/5ml + Diphenhydramine:8mg/5ml + Aminophylline:32mg/5mlGeneric Category : Expectorants

Reviews

There are no reviews yet.

Be the first to review “SYMEN 30mg|5ml Syrup 120ml”

Additional Information>

One of the following licensed pharmacy from the nearest location will deliver SYMEN 30mg|5ml Syrup 120ml. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

Questions and Answers

There are no questions yet. Be the first to ask a question about this product.

Only registered users are eligible to enter questions

Shopping Cart

Medicalstore.com.pk © All rights reserved

Made with ❤ by Dairah